IEEE - Institute of Electrical and Electronics Engineers, Inc. - A sufficient condition on the exponential stability of two-dimensional (2-D) shift-variant systems

Author(s): Huijin Fan ; Changyun Wen
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2002
Volume: 47
Page Count: 9
Page(s): 647 - 655
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.995043
Regular:

In this paper, we consider a class of two-dimensional (2-D) shift-variant systems. Based on the bound on the deviation of parameters, a sufficient condition is derived which ensures exponential... View More

Advertisement